# SDR V0XD201406140140

- Difficulty date: June 14, 2014
- Submitted: June 14, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bumper
- Part number: 601R3898413
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HINGE BUMPER IS LOOSE & DISPLACED.  R & R BUMPER IAW AMM 20-21-00.
